Publications by Juha Lehrbäck

Notice that the prepints are different from the final published versions.
"online" links lead to the journal's page for the paper.
"sharedit" links lead to the freely available SpringerNature SharedIt view-only versions.

Click here to see my papers in MathSciNet (requires licence).

Recent:

[25.] with Juha Kinnunen, Riikka Korte and Antti Vähäkangas:
A maximal function approach to two-measure Poincare inequalities,
J. Geom. Anal. (to appear) (preprint 2018, 36pp.) online , sharedit , preprint , arXiv

[24.] with Bartlomiej Dyda and Antti Vähäkangas:
Fractional Hardy-Sobolev type inequalities for half spaces and John domains,
Proc. Amer. Math. Soc. 146 (2018), no. 8, 3393-3402. online , preprint , arXiv

[23.] with Juha Kinnunen, Antti Vähäkangas and Xiao Zhong:
Maximal function estimates and self-improvement results for Poincare inequalities,
Manuscripta Math. (to appear), (preprint 2017, 21pp.) online , sharedit , preprint , arXiv

[22.] with Bartlomiej Dyda, Lizaveta Ihnatsyeva, Heli Tuominen, and Antti Vähäkangas:
Muckenhoupt A_p-properties of distance functions and applications to Hardy-Sobolev -type inequalities,
Potential Anal. (to appear), (preprint 2017, 20pp.) online , sharedit , preprint , arXiv

Published:

[21.] with Antti Käenmäki:
Measures with predetermined regularity and inhomogeneous self-similar sets,
Ark. Mat. 55 (2017), no. 1, 165-184. online , preprint , arXiv

[20.] with Heli Tuominen and Antti Vähäkangas:
Self-improvement of uniform fatness revisited,
Math. Ann. 368 (2017), no. 3-4, 1439-1464. online , sharedit , preprint , arXiv

[19.] with Anders Björn and Jana Björn:
The annular decay property and capacity estimates for thin annuli,
Collect. Math. 68 (2017), no. 2, 229-241. online , sharedit , preprint , arXiv

[18.] with Anders Björn and Jana Björn:
Sharp capacity estimates for annuli in weighted R^n and in metric spaces,
Math. Z. 286 (2017), no. 3-4, 1173-1215. online , sharedit , preprint , arXiv

[17.] Hardy inequalities and Assouad dimensions,
J. Anal. Math. 131 (2017), no. 1, 367-398. online , sharedit , preprint , arXiv

[16.] with Antti Vähäkangas:
In between the inequalities of Sobolev and Hardy,
J. Funct. Anal. 271 (2016), no. 2, 330-364. online , preprint , arXiv

[15.] with Derek W. Robinson:
Uniqueness of diffusion on domains with rough boundaries,
Nonlinear Anal. 131 (2016), 60-80. online , preprint , arXiv

[14.] with Lizaveta Ihnatsyeva, Heli Tuominen, and Antti Vähäkangas:
Fractional Hardy inequalities and visibility of the boundary,
Studia Math. 224 (2014), no. 1, 47-80. online , preprint , arXiv

[13.] with Nageswari Shanmugalingam:
Quasiadditivity of variational capacity,
Potential Anal. 40 (2014), no. 3, 247-265. online , preprint , arXiv

[12.] Weighted Hardy inequalities beyond Lipschitz domains,
Proc. Amer. Math. Soc. 142 (2014), no. 5, 1705-1715. online , preprint , arXiv

[11.] with Antti Käenmäki and Matti Vuorinen:
Dimensions, Whitney covers, and tubular neighborhoods,
Indiana Univ. Math. J. 62 (2013), no. 6, 1861-1889. online , preprint , arXiv

[10.] with Toni Heikkinen, Juho Nuutinen and Heli Tuominen:
Fractional maximal functions in metric measure spaces,
Anal. Geom. Metr. Spaces 1 (2013), 147-162. online , preprint , arXiv

[9.] with Heli Tuominen:
A note on the dimensions of Assouad and Aikawa,
J. Math. Soc. Japan 65 (2013), no. 2, 343-356. online , preprint

[8.] Neighbourhood capacities,
Ann. Acad. Sci. Fenn. Math. 37 (2012), no. 1, 35-51. online , preprint

[7.] with Riikka Korte and Heli Tuominen:
The equivalence between pointwise Hardy inequalities and uniform fatness,
Math. Ann. 351 (2011), no. 3, 711-731. online , preprint , arXiv

[6.] Necessary conditions for weighted pointwise Hardy inequalities,
Ann. Acad. Sci. Fenn. Math. 34 (2009), no. 2, 437-446. online , preprint

[5.] with Pekka Koskela:
Weighted pointwise Hardy inequalities,
J. London Math. Soc. 79 (2009), no. 3, 757-779. online , preprint

[4.] Weighted Hardy inequalities and the size of the boundary,
Manuscripta Math. 127 (2008), no. 2, 249-273. online , preprint

[3.] Self-improving properties of weighted Hardy inequalities,
Adv. Calc. Var. 1 (2008), no. 2, 193-203. online , preprint

[2.] Pointwise Hardy inequalities and uniformly fat sets,
Proc. Amer. Math. Soc. 136 (2008), no. 6, 2193-2200. online , preprint

[1.] with Pekka Koskela:
Quasihyperbolic growth conditions and compact embeddings of Sobolev spaces,
Michigan Math. J. 55 (2007), no. 1, 183-193. online

Other:

PhD Thesis:
Weighted Hardy inequalities and the boundary size,
Rep. Univ. Jyväskylä Dept. Math. Stat. 116 (2008), 21 pp. (Introductory part)

Pro Gradu (MSc Thesis):
Konformisesta dimensiosta (On conformal dimension), in Finnish, (2003). (postscript)

'Popular' article in Finnish:
Hardyn epäyhtälöitä ennen ja nyt (Hardy's inequalities earlier and at present),
Arkhimedes, 4/2009. (preliminary version)


(Un)related stuff:

Insufficient and unnecessary conditions for weighted Hardy inequalities
(this is about O.Hardy in equality, not p-Hardy inequality - drawn by my friend Kalle)

Uniform fatness
(this is about, well, uniform fatness - inked by my friend Tapani)


Back